Turdebek N. Bekjan

PhD, Professor of the Department of Computing and Data Science

Scopus: link h-index: 13
ID ORCID: 
http://orcid.org/0000-0002-7532-9551

Professional (scientific) interests: Functional Analysis, Operator theory

Selected publications:

Bekjan, T. N., & Ospanov, K. N. (2020). Complex interpolation of noncommutative hardy spaces associated with semifinite von neumann algebras. Acta Mathematica Scientia, 40(1), 245-260. doi:10.1007/s10473-020-0117-9

Bekjan, T. N., & Ospanov, M. N. (2021). On products of noncommutative symmetric quasi banach spaces and applications. Positivity, 25(1), 121-148. doi:10.1007/s11117-020-00753-x

Bekjan, T. N., & Ospanov, M. N. (2022). On young-type inequalities of measurable operators. Linear and Multilinear Algebra, 70(20), 5606-5617. doi:10.1080/03081087.2021.1920877

Bekjan, T. N., & Raikhan, M. (2021). A Beurling–Blecher–Labuschagne type theorem for haagerup noncommutative lp spaces. Banach Journal of Mathematical Analysis, 15(2) doi:10.1007/s43037-021-00121-1

Bekjan, T. N., & Raikhan, M. (2022). On noncommutative weak Orlicz–Hardy spaces. Annals of Functional Analysis, 13(1) doi:10.1007/s43034-021-00150-9